# SDR DALA201902150985

- Difficulty date: February 9, 2019
- Submitted: February 15, 2019
- Operation: Air carrier
- Aircraft: N335NB
- Make and model: Airbus A319-114
- Aircraft serial: 1662
- Aircraft time: 46,433 hours, 24,225 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 36-41
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, REPLACE SEAT TRACK +Y1292 LOC. BTW FR 36 TO FR 41 PREVIOUSLY REWORKED AREA AND EVALUATED WITH CARD 2500-2031-DE WAS FOUND OUT LIMITS IN PASSENGER CABIN, REPLACED SEAL TRACK +Y1292 LOC BTW FR36 TO FR41 ASPER A319 SRM 51-72-11 AND 51-42-11, DWG #53370500
